Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 621, NWS Norman, OK

June 9, 2008Blaine County, Dewey County, Major County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 9, 2008, 12:40 AM CDT for Blaine County, Dewey County, Major County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2008, 12:40 AM CDT (05:40 UTC)
Expired
Jun 9, 2008, 1:30 AM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Blaine County, OK, Dewey County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 61 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 11:02 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 5.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2488 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 090540
SVROUN
OKC011-043-093-090630-
/O.NEW.KOUN.SV.W.0621.080609T0540Z-080609T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1240 AM CDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BLAINE COUNTY IN NORTHWEST OKLAHOMA...
  NORTHEASTERN DEWEY COUNTY IN NORTHWEST OKLAHOMA...
  CENTRAL MAJOR COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 130 AM CDT

* AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES WEST OF CANTON LAKE...MOVING NORTHEAST 
AT 27 MPH. HAIL UP TO THE SIZE OF HALF DOLLARS IS LIKELY.

* LOCATIONS IN THE WARNING INCLUDE CANTON LAKE...FAIRVIEW...
  HOMESTEAD...ISABELLA...LONGDALE AND ORIENTA.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3620 9824 3605 9868 3614 9880 3641 9854
      3641 9852 3643 9852 3645 9850
TIME...MOT...LOC 0540Z 231DEG 24KT 3612 9871

$$
2 follow-up statements
000 
WWUS54 KOUN 090551
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1251 AM CDT MON JUN 9 2008

OKC043-090601-
/O.CAN.KOUN.SV.W.0621.000000T0000Z-080609T0630Z/
DEWEY OK-
1251 AM CDT MON JUN 9 2008

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN DEWEY COUNTY...

THE SEVERE WEATHER CONCERN HAS MOVED NORTHEAST AND OUT OF THE COUNTY.

LAT...LON 3645 9850 3620 9824 3611 9850 3611 9852
      3607 9860 3611 9864 3616 9863 3616 9869
      3620 9872
TIME...MOT...LOC 0551Z 233DEG 25KT 3620 9857

$$

OKC011-093-090630-
/O.CON.KOUN.SV.W.0621.000000T0000Z-080609T0630Z/
BLAINE OK-MAJOR OK-
1251 AM CDT MON JUN 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CENTRAL MAJOR AND NORTHWESTERN BLAINE COUNTIES...

AT 1251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM 4 MILES NORTH OF CANTON LAKE...MOVING NORTHEAST
AT 28 MPH.

* LOCATIONS IN THE WARNING INCLUDE EASTERN CANTON LAKE...FAIRVIEW...
  HOMESTEAD...ISABELLA...LONGDALE AND ORIENTA.

HAIL UP TO THE SIZE OF QUARTERS IS LIKELY.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3645 9850 3620 9824 3611 9850 3611 9852
      3607 9860 3611 9864 3616 9863 3616 9869
      3620 9872
TIME...MOT...LOC 0551Z 233DEG 25KT 3620 9857

$$
000 
WWUS54 KOUN 090606
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
106 AM CDT MON JUN 9 2008

OKC011-090616-
/O.CAN.KOUN.SV.W.0621.000000T0000Z-080609T0630Z/
BLAINE OK-
106 AM CDT MON JUN 9 2008

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHWESTERN BLAINE COUNTY...

THE STORM HAS MOVED OUT OF BLAINE COUNTY.

LAT...LON 3633 9838 3626 9830 3620 9824 3616 9835
      3617 9857 3634 9852 3641 9845
TIME...MOT...LOC 0606Z 233DEG 25KT 3626 9847

$$

OKC093-090630-
/O.CON.KOUN.SV.W.0621.000000T0000Z-080609T0630Z/
MAJOR OK-
106 AM CDT MON JUN 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR EASTERN MAJOR COUNTY...

AT 106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM NEAR FAIRVIEW...MOVING NORTHEAST AT 29 MPH.

* LOCATIONS IN THE WARNING INCLUDE FAIRVIEW...ISABELLA AND ORIENTA.

HAIL UP TO THE SIZE OF NICKELS IS LIKELY.

LAT...LON 3633 9838 3626 9830 3620 9824 3616 9835
      3617 9857 3634 9852 3641 9845
TIME...MOT...LOC 0606Z 233DEG 25KT 3626 9847

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 10:58 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 8, 10:58 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1058 PM CDT SUN JUN 8 2008

.UPDATE...
STRONG TO SEVERE THUNDERSTORMS DEVELOPED LATE THIS AFTN/EARLY THIS
EVENING NEAR A COLD FRONT. TSTMS WILL CONT OVERNIGHT AS UPR SYSTEM
MOVES INTO THE PLAINS. THE LLJ WILL ALSO HELP MAINTAIN STORM
DEVELOPMENT OVERNIGHT. SOME SEVERE STORMS WILL CONT TO BE
POSSIBLE. HEAVY RAIN AND FLASH FLOODING WILL ALSO BE A CONCERN
TONIGHT. WILL MAINTAIN CURRENT FLASH FLOOD WATCH. OVERALL...
FORECAST LOOKS GOOD. ADJUSTED HOURLY GRIDS TO CURRENT TRENDS. WILL
SEND UPDATES SHORTLY.

MAXWELL
&&

.PREV DISCUSSION... /ISSUED 219 PM CDT SUN JUN 8 2008/

DISCUSSION...

FRONT IS SLOWLY MOVING THROUGH NORTHWEST OKLAHOMA IN REGIONS WHERE
LAPSE RATES ARE MORE SUPPORTIVE FOR THUNDERSTORMS THAN FARTHER
EAST. STORMS WILL LIKELY FORM THIS AFTERNOON ALONG THE FRONT BUT
THROUGH THE EVENING THE EVOLUTION TO A VERY HEAVY RAIN PRODUCING
MCS IS EXPECTED. THE FLASH FLOOD WATCH REMAINS EFFECTIVE FOR
NORTHWEST AND NORTH CENTRAL OKLAHOMA. FLOODING RAINS ARE LIKELY IN
THE NORTH CENTRAL CONSIDERING THE WET CONDITIONS THERE.

THE FRONT WILL SLOWLY MOVE THROUGH OKLAHOMA MONDAY WITH SHOWERS
THEN CLOUDS IN THE AFTERMATH OF THE MCS. FURTHER SHOWERS AND
THUNDERSTORMS ARE LIKELY ACROSS CENTRAL AND SOUTHERN OKLAHOMA
ALONG THE BOUNDARY. ONCE THE UPPER TROUGH CLEARS AND AFTER A FEW
HOT AND HUMID DAYS MID-WEEK...ANOTHER SIMILAR SYSTEM IS EXPECTED
LATE WEDNESDAY OR THURSDAY. ANOTHER MCS EVENT COULD BE SHAPING UP
FOR EARLY FRIDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  69  76  59  87 /  70  70  20   0
HOBART OK         67  78  59  89 /  60  50  10   0
WICHITA FALLS TX  73  81  64  90 /  40  60  30  10
GAGE OK           63  80  56  91 /  70  30   0  10
PONCA CITY OK     65  78  57  87 /  90  50  10   0
DURANT OK         73  84  67  88 /  20  60  50  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR OKZ004>015.

TX...NONE.
&&

25/11
Hazardous weather outlook, Jun 8, 11:45 AM CDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT SUN JUN 8 2008

OKZ004>048-050>052-TXZ083>090-091300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH
TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND NORTHWEST OF A LINE FROM
STILLWATER TO OKLAHOMA CITY TO LAWTON AND VERNON...TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM MID
AFTERNOON INTO THE OVERNIGHT HOURS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
A STORM SYSTEM OVER THE NORTHERN AND CENTRAL ROCKIES WILL MOVE EAST
TODAY AND THEN ACROSS THE PLAINS LATE TONIGHT AND MONDAY.
MEANWHILE...A COLD FRONT WILL PUSH SLOWLY SOUTHEAST ACROSS NORTHWEST
OKLAHOMA THIS AFTERNOON.  MODERATE INSTABILITY WILL DEVELOP AHEAD OF
THE FRONT BY MID AFTERNOON AS TEMPERATURES WARM INTO THE UPPER 80S
TO LOWER 90S.  DEEP LAYER SHEAR WILL SUPPORT SUPERCELL
THUNDERSTORMS...AND STORMS THAT FORM INITIALLY WILL BE CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WINDS AND MAYBE TORNADOES.

THUNDERSTORMS MAY QUICKLY TRANSITION INTO A LINE OF STORMS WHICH
WILL REDUCE THE THREAT OF TORNADOES.  BY LATE AFTERNOON OR EARLY
EVENING THUNDERSTORMS WILL BECOME MORE NUMEROUS AND EVENTUALLY
DEVELOP INTO AT LEAST ONE COMPLEX OF THUNDERSTORMS.  STORMS
PRODUCING HEAVY RAINFALL MAY PERSIST OVER LOCAL AREAS FOR PROLONGED
PERIODS OF TIME CREATING THE POTENTIAL OF FLASH FLOODING ACROSS
MAINLY NORTHERN OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG GUSTY SOUTH WINDS...WITH GUSTS TO 40 MPH AT TIMES...
WILL MAKE TRAVEL MORE DIFFICULT ON EAST AND WEST ROADS. THE
STRONGER WIND GUSTS ARE EXPECTED OVER WESTERN AND PARTS OF
CENTRAL OKLAHOMA AND WILL GRADUALLY DIMINISH DURING THE
MID TO LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL STILL BE OCCURRING ACROSS
THE AREA ON MONDAY AND PERSIST THROUGH MONDAY NIGHT AS THE COLD
FRONT MOVES SLOWLY SOUTHEAST THROUGH OKLAHOMA AND NORTH TEXAS. THE
SLIGHT RISK OF SEVERE THUNDERSTORMS WILL STILL EXIST ON MONDAY AND
MONDAY NIGHT...MAINLY SOUTH AND EAST OF A STILLWATER TO OKLAHOMA CITY
TO VERNON...TEXAS LINE.  AFTER A DRY DAY ON TUESDAY... STORM CHANCES
RETURN ON WEDNESDAY AND CONTINUE THROUGH THURSDAY NIGHT.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.

In the hours before

Special weather statement, Jun 8, 9:43 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
943 PM CDT SUN JUN 8 2008

OKZ013-020-090300-
NOBLE OK-PAYNE OK-
943 PM CDT SUN JUN 8 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR NOBLE AND PAYNE COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES NORTH OF
MORRISON TO 19 MILES SOUTH OF LAKE CARL BLACKWELL AT 943 PM CDT...
MOVING EAST AT 38 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE...ALONG WITH HEAVY
RAIN AND FREQUENT LIGHTNING.
Special weather statement, Jun 8, 10:08 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1008 PM CDT SUN JUN 8 2008

OKZ017-023-090330-
BLAINE OK-CADDO OK-
1008 PM CDT SUN JUN 8 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE AND CADDO COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7 MILES WEST OF EAGLE
CITY...TO WEATHERFORD... TO 13 MILES WEST OF ALFALFA AT 1008 PM
CDT...MOVING EAST AT 37 MPH.

THESE STORMS MAY PRODUCE WINDS NEAR 50 MPH...SOME SMALL HAIL AND
BRIEF HEAVY RAIN.

PEOPLE IN BLAINE AND CADDO COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 8, 10:47 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1047 PM CDT SUN JUN 8 2008

OKZ022-035-090400-
WASHITA OK-KIOWA OK-
1047 PM CDT SUN JUN 8 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KIOWA AND WASHITA COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF LONE WOLF AT
1047 PM CDT...MOVING NORTHEAST AT 41 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. THE STORM IS CURRENTLY CAPABLE OF PRODUCING HAIL THE SIZE
OF DIMES.

PEOPLE IN KIOWA AND WASHITA COUNTIES...INCLUDING THE CITY OF
HOBART...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 8, 11:00 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1100 PM CDT SUN JUN 8 2008

OKZ011-012-017-018-024-090430-
BLAINE OK-KINGFISHER OK-GARFIELD OK-CANADIAN OK-MAJOR OK-
1100 PM CDT SUN JUN 8 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CANADIAN...
GARFIELD...KINGFISHER AND MAJOR COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6 MILES NORTH OF
LACEY TO 8 MILES SOUTHEAST OF OMEGA AT 1100 PM CDT...MOVING NORTHEAST
AT 49 MPH.

VERY FREQUENT LIGHTNING...SMALL HAIL...HEAVY RAIN...AND WINDS AROUND
50 MPH ARE POSSIBLE.
Special weather statement, Jun 8, 11:31 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1131 PM CDT SUN JUN 8 2008

OKZ012-013-019-020-090500-
LOGAN OK-GARFIELD OK-NOBLE OK-PAYNE OK-
1131 PM CDT SUN JUN 8 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...LOGAN...NOBLE AND
PAYNE COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM GARBER TO LOVELL AT
1131 PM CDT...MOVING EAST AT 45 MPH.

SMALL HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE...ALONG WITH HEAVY
RAIN AND FREQUENT CLOUD-TO-GROUND LIGHTNING.
Local storm report, Jun 8, 11:35 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1135 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             3 N LEEDEY              35.91N 99.35W
06/08/2008  E0.88 INCH       DEWEY              OK   TRAINED SPOTTER

&&

TAYLOR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:08 PM CDTSevere Thunderstorm WarningOUNGrant, Kay52 min
Jun 8, 7:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills48 min
Jun 8, 7:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major, Woods24 min
Jun 8, 7:29 PM CDTTornado WarningOUNRoger Mills31 min
Jun 8, 7:40 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major50 min
Jun 8, 7:50 PM CDTSevere Thunderstorm WarningOUNRoger Mills55 min
Jun 8, 8:01 PM CDTTornado WarningOUNBeckham, Roger Mills29 min
Jun 8, 8:09 PM CDTSevere Thunderstorm WarningOUNGrant, Kay36 min
Jun 8, 8:27 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble33 min
Jun 8, 8:32 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills43 min
Jun 8, 8:39 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan36 min
Jun 8, 8:42 PM CDTSevere Thunderstorm WarningOUNKay33 min
Jun 8, 8:54 PM CDTTornado WarningOUNCuster, Roger Mills36 min
Jun 8, 8:59 PM CDTFlash Flood WarningOUNCuster, Dewey, Roger Mills3 hr
Jun 8, 9:16 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills44 min
Jun 8, 9:31 PM CDTSevere Thunderstorm WarningOUNCuster29 min
Jun 8, 9:56 PM CDTSevere Thunderstorm WarningOUNCuster35 min
Jun 8, 9:58 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills47 min
Jun 8, 10:27 PM CDTSevere Thunderstorm WarningOUNBlaine33 min
Jun 8, 10:41 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills49 min
Jun 8, 11:02 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita43 min
Jun 8, 11:05 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon40 min
Jun 8, 11:07 PM CDTSevere Thunderstorm WarningOUNDewey38 min
Jun 8, 11:21 PM CDTSevere Thunderstorm WarningOUNKingfisher39 min
Jun 8, 11:44 PM CDTSevere Thunderstorm WarningOUNDewey31 min
Jun 8, 11:48 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne40 min
Jun 8, 11:53 PM CDTFlash Flood WarningOUNDewey, Ellis, Roger Mills, Woodward4 hr
Jun 9, 12:03 AM CDTSevere Thunderstorm WarningOUNBeckham, Ellis, Roger Mills42 min
Jun 9, 1:03 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon42 min
Jun 9, 1:17 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major43 min
Jun 9, 1:26 AM CDTFlash Flood WarningOUNGarfield, Major6 hr
Jun 9, 1:49 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Kingfisher, Washita56 min
Jun 9, 2:02 AM CDTSevere Thunderstorm WarningOUNGarfield, Major43 min
Jun 9, 2:31 AM CDTTornado WarningOUNCanadian29 min
Jun 9, 2:41 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma49 min
Jun 9, 2:51 AM CDTFlash Flood WarningOUNGarfield, Noble6 hr
Jun 9, 3:26 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma49 min
Jun 9, 4:01 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
Jun 9, 4:12 AM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie48 min
Jun 9, 5:50 AM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole115 min
Jun 9, 7:27 AM CDTRiver Flood WarningOUNBlaine, Canadian25 hr
Jun 9, 7:33 AM CDTRiver Flood WarningOUNCuster, Roger Mills13 hr
Jun 9, 8:01 AM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Seminole119 min
Jun 9, 8:26 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady3 hr
Jun 9, 8:38 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer44 hr
Jun 9, 8:52 AM CDTAreal Flood WarningOUNGarfield, Major, Noble6 hr
Jun 9, 9:08 AM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma3 hr
Jun 9, 9:20 AM CDTRiver Flood WarningOUNPottawatomie, Seminole19 hr
Jun 9, 9:57 AM CDTAreal Flood AdvisoryOUNPontotoc, Pottawatomie, Seminole3 hr
Jun 9, 10:58 AM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major14 hr
Jun 9, 11:27 AM CDTAreal Flood AdvisoryOUNGarvin, McClain, Murray3 hr
Jun 9, 11:47 AM CDTAreal Flood WarningOUNCoal, Hughes, Pontotoc, Pottawatomie, Seminole6 hr
Jun 9, 12:36 PM CDTAreal Flood WarningOUNAtoka, Carter, Garvin, Johnston, Murray6 hr
Jun 9, 12:50 PM CDTRiver Flood WarningOUNOklahoma8 hr
Jun 9, 2:04 PM CDTRiver Flood WarningOUNHughes, Seminole7 hr
Jun 9, 2:06 PM CDTRiver Flood WarningOUNCuster, Washita14 hr
Jun 9, 5:16 PM CDTAreal Flood WarningOUNCoal, Hughes, Pontotoc, Pottawatomie, Seminole4 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.